# SDR ASAA2022082139567

- Difficulty date: August 21, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 36,649 hours, 11,463 cycles
- System (JASC): 2430 · DC Generating System
- Part: Static Inverter
- Part number: UNKNOWN
- Condition: Faulty
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE START ON PUSHBACK OVERHEAD ELEC LIGHT ILLUMINATED. GROUNDED - YES. ACCOMPLISHED P5-13 ELEC BITE REF B737-900 FIM 24-31 TASK 801 AUX BATTERY CHARGER FAULTED, STATIC INVERTER, SPCU FAULTED. ATTEMPTED TO CLEAR FAULTS SPCU AND AUX BAT CHARGER CLEARED STATIC INVERTER WILL NOT CLEAR, ATTEMPTED TO CLEAR STATIC INV AND FAULT CLEARED AFTER ACCOMPLISHING FIM 24-31 TASK 801. RAN BOTH ENGINES AND RE-ACCOMPLISHED BITE WITH NO FAULTS LOGGED. STATIC INV SHOWS GOOD VOLTS AND FREQS NO HISTORY 30 DAYS.
